# SDR CA970311069

- Difficulty date: October 16, 1996
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Carson S61LSKRSKY
- Aircraft time: 28,962 hours
- Engine: Ge CT581401
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Cracked
- Location: Tail Rotor
- Part time: 8,520 hours
- Component: Tail Rotor Blade, Sierra, 117030201041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) T/R BLADE SKIN WAS FOUND CRACKED NEAR THE BLADE ROOT.
